# SDR DALA2022111107294

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,713 hours, 19,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Not Reported
- Condition: Out Of Adjust
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 INTERMITTENT R WING SLIDE EICAS MSG DURING APPROACH.   R/R S219 PER SWPM CH 20 & ADJUSTED PER B767 AMM 52-71. ARMED OFF WING ESCAPE SYS . PERFORMED OP'S TEST. ALL CHKS GOOD (9408274)
